# SDR 97ZZZX3329

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N655K
- Make and model: Beech T-34A
- Aircraft serial: 5812093
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: HDACF1428
- Condition: Connector Faulty
- Location: Strobe
- Component: WHELEN
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF WHELEN POWER SUPPLY PN HDA-CF-14/28 WHILE ATTEMPTING TO CONNECT STROBE HARNESS SOCKET AND JUMPER SOCKET, POWER SUPPLY SOCKET DISCONNECTED AND PUSHED INTO SUPPLY BOX.  THIS OCCURRED TWICE WITH VERY MINIMUM FORCE BEING USED TO INSTALL CONNECTOR. THIS REQUIRES REMOVING COVER TO RE-ENGAGE POWER SUPPLY CONNECTOR.  SUBMITTER SUGGESTS MANUFACTURER WHELEN IMPROVE METHOD OF SECURING CONNECTOR SOCKET IN POWER SUPPLY UNIT.
